Volume 2, Number 3
Previous Issue Next Issue

Ji-Guang Sun

J. Comp. Math., 2 (1984), pp. 189-200

Preview Full PDF 127 1933 Abstract

Zhong-Hua Yang

J. Comp. Math., 2 (1984), pp. 201-209

Preview Full PDF 117 1839 Abstract

Ming-Sheng Du & Chao-Fen Liu

J. Comp. Math., 2 (1984), pp. 210-222

Preview Full PDF 141 1831 Abstract

Hou-De Han

J. Comp. Math., 2 (1984), pp. 223-233

Preview Full PDF 121 1956 Abstract

Song-Gui Wang

J. Comp. Math., 2 (1984), pp. 234-238

Preview Full PDF 128 1900 Abstract

Cheng-Shu Wang

J. Comp. Math., 2 (1984), pp. 239-246

Preview Full PDF 121 1836 Abstract

Xiong Hua Wu, Yong Wang, You-Lan Zhu & Zhen-Huan Teng

J. Comp. Math., 2 (1984), pp. 247-256.

Preview Full PDF 114 1836 Abstract

Ying-Fan Li & Yi-Ming Cao

J. Comp. Math., 2 (1984), pp. 257-262

Preview Full PDF 122 1854 Abstract

Yu-Lin Zhou & Guo Rong Xu

J. Comp. Math., 2 (1984), pp. 263-271.

Preview Full PDF 128 1928 Abstract

Pen-Yu Kuo

J. Comp. Math., 2 (1984), pp. 272-278

Preview Full PDF 122 1951 Abstract

Zhong-Ci Shi

J. Comp. Math., 2 (1984), pp. 279-286

Preview Full PDF 137 1961 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard